Cart (Loading....) | Create Account
Close category search window
 

Asymptotic Expansion of the Associated Legendre Function Over the Interval 0 \leq \theta \leq \pi

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

The associated Legendre function is generally defined by an integral or differential equation. However, a closed-form representation of the associated Legendre function of order 0 or 1 could be beneficial to model the propagation and scattering of waves in spherical coordinates. To this end, an associated Legendre approximation with accuracy over the entire defining interval is presented that is particularly conducive to integral evaluation using stationary phase or steepest descents.

Published in:

Antennas and Propagation, IEEE Transactions on  (Volume:59 ,  Issue: 4 )

Date of Publication:

April 2011

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.